# SDR AALA200801731

- Difficulty date: June 29, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 67,829 hours, 67,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 18D HAS DAMAGED SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
